
Antiflu powder for oral solution packet #5
Attributes
- Form
- Dosage mg
- Pack
- Description en
- Composition: Active ingredients: (per sachet): Acetaminophen 650mg, Phenylephrine hydrochloride 10mg, Chlorpheniramine maleate 4mg. Excipients: Ascorbic acid, Sugar (powdered sugar), Sugar (sucrose), Citric acid, Silicon dioxide, Colloidal silicon dioxide, Lemon flavoring, Trisodium citrate, Starch (corn starch), Titanium dioxide, Tricalcium phosphate, D and C Yellow N10 (E104), FD and C Yellow N6 (E110). Indications: For the treatment of symptoms of acute respiratory diseases of the upper respiratory tract (hyperthermia, headache, joint and muscle pain, nasal congestion, runny nose, tearing) and flu. Dosage and Administration: For adults: One sachet should be dissolved in one glass of hot water and consumed hot. If necessary, repeat every 4 hours, but no more than 4 doses per day. Sugar or honey can be added to taste. Possible side effects: Skin rash, itching, urticaria, toxic epidermal necrolysis, Stevens-Johnson syndrome, acute generalized exanthematous pustulosis, angioneurotic edema, anaphylactic shock; dizziness, increased excitability (especially in children), sleep disturbances, drowsiness, decreased psychomotor reaction speed, feeling of fatigue; anemia, thrombocytopenia, thrombocytopenic purpura, leukopenia, agranulocytosis, methemoglobinemia, pancytopenia; nausea, vomiting, abdominal pain, dry mouth, diarrhea; bronchospasm or exacerbation of bronchial asthma, including in patients sensitive to acetylsalicylic acid and other non-steroidal anti-inflammatory drugs; palpitations, increased blood pressure; urinary retention, prolonged use in high doses may lead to nephrotoxic effects. If any side effects occur, including those not listed in this instruction, consult your doctor or pharmacist. Pregnancy and lactation: It is not recommended to take the preparation during pregnancy and lactation. Effect on ability to drive and operate machinery: During treatment, it is advisable to avoid driving vehicles, operating machinery, and other potentially hazardous activities.
- Description ru
- Состав: Активные вещества: (в 1 пакете): Ацетаминофен 650мг, Фенилэфрина гидрохлорид 10мг, Хлорфенирамина малеат 4мг. Вспомогательные вещества: Аскорбиновая кислота, сахар (сахарная пудра), сахар (сахароза), лимонная кислота, кремния диоксид, кремния диоксид коллоидный, лимонный ароматизатор, натрия цитрат трехзамещенный, крахмал (кукурузный крахмал), титана диоксид, трикальция фосфат, D and C желтый N10 (E104), FD and C желтый N6 (E110). Показания: Для лечения симптомов острых респираторных заболеваний верхних дыхательных путей (гипертермия, головная, суставная и мышечная боль, заложенность носа, насморк, слезотечение) и гриппа. Способ применения и дозы: Взрослым: содержимое одного пакета растворить в одном стакане горячей воды и принимать в горячем виде. При необходимости можно повторять каждые 4 часа, но не более 4 приемов в сутки. По желанию можно добавить сахар или мед. Возможные побочные эффекты: Кожная сыпь, зуд, крапивница, токсический эпидермальный некролиз, синдром Стивенса-Джонсона, острый генерализованный экзантематозный пустулез, ангионевротический отек, анафилактический шок; головокружение, повышенная возбудимость (особенно у детей), нарушение сна, сонливость, снижение скорости психомоторных реакций, чувство усталости; анемия, тромбоцитопения, тромбоцитопеническая пурпура, лейкопения, агранулоцитоз, метгемоглобинемия, панцитопения; тошнота, рвота, боль в животе, сухость во рту, диарея; бронхоспазм или обострение бронхиальной астмы, в том числе у пациентов, чувствительных к ацетилсалициловой кислоте и другим нестероидным противовоспалительным препаратам; ощущение сердцебиения, повышение артериального давления; задержка мочи, при длительном приеме в больших дозах возможно нефротоксическое действие. При появлении любого из побочных эффектов, в том числе не указанного в данной инструкции, следует обратиться к лечащему врачу или фармацевту. Беременность и лактация: Не рекомендуется прием препарата во время беременности и лактации. Влияние на способность управлять автомобилем и механизмами: В период лечения желательно воздерживаться от управления транспортными средствами, работы с механизмами и другой потенциально опасной деятельности
- Active
What is it?
Composition: Active ingredients: (per sachet): Acetaminophen 650mg, Phenylephrine hydrochloride 10mg, Chlorpheniramine maleate 4mg. Excipients: Ascorbic acid, Sugar (powdered sugar), Sugar (sucrose), Citric acid, Silicon dioxide, Colloidal silicon dioxide, Lemon flavoring, Trisodium citrate, Starch (corn starch), Titanium dioxide, Tricalcium phosphate, D and C Yellow N10 (E104), FD and C Yellow N6 (E110). Indications: For the treatment of symptoms of acute respiratory diseases of the upper respiratory tract (hyperthermia, headache, joint and muscle pain, nasal congestion, runny nose, tearing) and flu. Dosage and Administration: For adults: One sachet should be dissolved in one glass of hot water and consumed hot. If necessary, repeat every 4 hours, but no more than 4 doses per day. Sugar or honey can be added to taste. Possible side effects: Skin rash, itching, urticaria, toxic epidermal necrolysis, Stevens-Johnson syndrome, acute generalized exanthematous pustulosis, angioneurotic edema, anaphylactic shock; dizziness, increased excitability (especially in children), sleep disturbances, drowsiness, decreased psychomotor reaction speed, feeling of fatigue; anemia, thrombocytopenia, thrombocytopenic purpura, leukopenia, agranulocytosis, methemoglobinemia, pancytopenia; nausea, vomiting, abdominal pain, dry mouth, diarrhea; bronchospasm or exacerbation of bronchial asthma, including in patients sensitive to acetylsalicylic acid and other non-steroidal anti-inflammatory drugs; palpitations, increased blood pressure; urinary retention, prolonged use in high doses may lead to nephrotoxic effects. If any side effects occur, including those not listed in this instruction, consult your doctor or pharmacist. Pregnancy and lactation: It is not recommended to take the preparation during pregnancy and lactation. Effect on ability to drive and operate machinery: During treatment, it is advisable to avoid driving vehicles, operating machinery, and other potentially hazardous activities.